Ele-Math Home
DEA
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Issue 1
Issue 2
Issue 3
Issue 4
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Kaimin Teng
Erratum to "Existence and multiplicity of solutions for the nonlinear Klein-Gordon equation coupled with Born-Infeld theory on bounded domain" [Differ. Equ. Appl. 4 (2012) 445-457]
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Kaimin Teng
Downloads
Abstract
Abstract
Full article
Full article